# SDR 2023F00214

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: General aviation
- Aircraft: N661AR
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30661
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

1L DOOR WITH STRONG NOISE DURING CLIMB. CORRECTIVE ACTION: HAS BEEN DONE STANDARD DOOR SEAL IAW 52-09-00/201 AND RECONDITIO SEAL AT HINGE LOWER DOOR LOOSE DECORATE ITEM. TEST PRESS OPERATE PROPERLY IAW AMM 21-31-00-710-801.
